| Model Number |
02.12.0414FL |
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
03/16/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 march 2021: lot 2000403: (b)(4) items manufactured and released on 26-feb-2020.Expiration date: 2025-02-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
Event or Problem Description
The patient came in reporting tightness in the knee and the cause of the tightness is unknown.The surgeon revised the insert with a 13mm one almost 2 months after primary.The surgery was completed successfully.